# SDR DALA2016060604376

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 41,480 hours, 5,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FROM SEAT ROW 15HJ TO 28HJ ON WHILE EMERGENCY POWER SWITCH IN ARMED POSITION AND POWER AVAILABLE.  FOUND SECTION OF LIGHTS ON ONLY WHEN NO SMOKING SWITCHED TO AUTO OR ON WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.  RESET AND RECONNECTED DOOR 3R EPSU, 16WL.
